# SDR SWIA200515192

- Difficulty date: June 18, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 28,423 hours, 37,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT UNDER F/A'S SEAT INOP.  INSTALLED NEW BULB IN EMERGENCY LIGHT UNDER F/A'S SEAT, OPERATIONAL CHECK  GOOD.
